Bianchi Mariagrazia

Tenured Associate Professor
SSD
MAT/02 - ALGEBRA
Competition sector
01/A2 - GEOMETRY AND ALGEBRA

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16161
University email address
Web site

Teaching

Research

Publications
  • On solvable groups with one vanishing class size / M. Bianchi, E. Pacifici, R.D. Camina, M.L. Lewis. - In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS. - ISSN 0308-2105. - (2020 Sep 14), pp. 1-20. [Epub ahead of print]
  • Conjugacy class sizes in arithmetic progression / M. Bianchi, S.P. Glasby, C.E. Praeger. - In: JOURNAL OF GROUP THEORY. - ISSN 1433-5883. - (2020). [Epub ahead of print]
  • Groups with vanishing class size p / M. Bianchi, M.L. Lewis, E. Pacifici. - In: JOURNAL OF GROUP THEORY. - ISSN 1433-5883. - (2019). [Epub ahead of print]
  • Finite groups with non-trivial intersections of kernels of all but one irreducible characters / M. Bianchi, M. Herzog. - In: INTERNATIONAL JOURNAL OF GROUP THEORY. - ISSN 2251-7650. - 7:3(2018), pp. 63-80.
  • On vanishing class sizes in finite groups / M. Bianchi, J.M.A. Brough, R.D. Camina, E. Pacifici. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 489(2017 Nov), pp. 446-459.